• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Orbifold Jacobian algebras for exceptional unimodal singularities

Arnold Mathematical Journal. 2017. Vol. 3. No. 4. P. 483-498.
Basalaev A., Takahashi A., Werner E.

This note shows that the orbifold Jacobian algebra associated to each invertible polynomial defining an exceptional unimodal singularity is isomorphic to the (usual) Jacobian algebra of the Berglund-Hübsch transform of an invertible polynomial defining the strange dual singularity in the sense of Arnold.